# SDR TWAA0017201

- Difficulty date: November 2, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N982PS
- Make and model: Doug DC-9-31
- Aircraft serial: 47251
- Aircraft time: 76,573 hours, 88,051 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Overserviced
- Location: Rt Wing
- Stage of operation: CL
- How discovered: V
- Nature of condition: W, K
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF FUEL WAS SEEN VENTING FROM THE RIGHT WING.  FLIGHT RETURNED TO STL.  FOUND EXCESS FUEL IN LT WING WHICH FILLED THE VENT BOX, AND THE VENT BOX EMPTIED ON TAKEOFF.  DURING LATER CHECK FOUND A CHECK VALVE BYPASSING SOME FUEL FROM THE CENTER TO LT TANK.  ACCOMPLISHED CORRECTIONS PER MM 28-20-0 PAGE 201.  CHECK-C 5-31-00 STL.
